# SDR SWAA2012101108445

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 50,649 hours, 28,496 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 654637021
- Part serial: E0015
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER INOP.  REMOVED AND REPLACED SPOILER PER MM.
